Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Harmonic two-forms in four dimensions


Author: Walter Seaman
Journal: Proc. Amer. Math. Soc. 112 (1991), 545-548
MSC: Primary 58G25; Secondary 53C20, 57N13
DOI: https://doi.org/10.1090/S0002-9939-1991-1062836-0
MathSciNet review: 1062836
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Conformal invariance of middle-dimensional harmonic forms is used to improve Kato's inequality for four-manifolds. An application to positively curved four-manifolds is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58G25, 53C20, 57N13

Retrieve articles in all journals with MSC: 58G25, 53C20, 57N13


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1062836-0
Keywords: Harmonic forms, Weitzenbock operator, curvature, four-manifolds
Article copyright: © Copyright 1991 American Mathematical Society